Field matching and singular integral equations
Article first published online: 7 DEC 2012
Copyright 1981 by the American Geophysical Union.
Volume 16, Issue 6, pages 979–981, November-December 1981
How to Cite
1981), Field matching and singular integral equations, Radio Sci., 16(6), 979–981, doi:10.1029/RS016i006p00979.(
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 17 FEB 1981
- Manuscript Received: 16 OCT 1980
A new approach to the solution of a class of diffraction problems for closed and open periodic structures is illustrated by means of the scattering of an incident modal field at the junction of a parallel-plate waveguide with electric and magnetic walls. The formulation is in terms of field matching. The resulting singular integral equation is solved in closed form by reduction to a Hilbert problem. A comparison with the results of the residue-calculus method of the mode-matching technique is included.